# SDR USAA2011072600009

- Difficulty date: July 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 FILIFORM CORROSION ON SHEAR WEB AT BS 1016 BETWEEN BL 0 TO LBL 39.  REPLACED SHEAR WEB AT BS 1016 BETWEEN BL 0 TO LBL 39 IAW B737 SRM 51-40-02.
